# SDR TIPR200900013

- Difficulty date: July 2, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N768VA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 81,032 hours, 19,961 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 81,032 hours, 19,961 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OFF-WING ESCAPE SLIDE FAILED, OPS CHECK FAILED TO DELPOY INITIALLY.
